# SDR USAA2013090600008

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Rt Aileron
- Component: Aileron, Boeing
- Component part number: 65C2591118A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF SKIN DEBONDED ON RT AILERON FWD SPAR AT HINGES 1 & 3 APPROX. 1.5 INCHES AFT OF L/E, 10.5" FROM INBD END & 65.75" FROM OTBD END.  REPLACED RT AILERON IAW 03C40627010.
